advertisement
Question
Posted by: Lauren | 2003/02/25

Rifafour and alcohol

Me again, the TB patient. I believe the medication is heavy on the liver and therefore alcohol shouldn't be consumed while taking it. But tell me, can two or three tots of brandy on weekends really do any damage? I'm having such a cr.p time at the moment and having to give up my Oudies and coke is just the last straw....
Oh and one more question - surely if the bronchoscopy was negative, my sputum is negative?

Thanks doc!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lauren, assuming that you have a healthy liver and that you spread the tots over the whole weekend, it should be safe.
You have to remember that you can theoretically have TB of a different area of the lung than where the bronchoscopy was done. If the bronchoscopist was thorough, the chance of him missing the TB is small. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: Anonymous | 2016/06/17

Hi. Been on rifafour for 2 months now. I have really gained about 4 kg. Is it normal? Also started pain in my.joints and very itchy bosy from time to time

Reply to Anonymous
Posted by: Anonymous | 2016/02/24

Hi there....I hav been on TB treatment a month now and I am taking my nordette contraceptive.I last got my period in January and im still waiting for my period.Is there sonething I should be worried about or is this normal?

Reply to Anonymous
Posted by: Anonymous | 2015/10/29

Hi I was diagnosed with Tb and have been on Rifafour for 2 months. I suffer with nausea from time to time, which I can deal with, What really gets me down is having aching throbbing joints, this is especially in the morning. Is this a normal side affect?

Reply to Anonymous
Posted by: Anonymous | 2014/02/09

Hi Toni , you have my sympathy as I have been on Tribuss and bactrum for the past year , and in between I was diagnosed a full blown diabetic , now I am also on Metformen 850 gram. Two weeks ago I was diagnosed with TB and started treatment , a week after been on TB treatment fluid was discover on my lungs and I had to undergo an emergency operation to deal with fluid on my lungs. I am mentioning all this to encourage you to do whatever it takes to get better. Ask your medic to get you treated urgently for the water on your lungs because that could be fatal in the long run. All the best. A Fellow Survivor.

Reply to Anonymous
Posted by: tonii | 2013/09/29

Hi Im taking rifafour with biotics and atripla with 12hre gap. Im feeling so sick and depressessed. Anyway to help me gt comfortable. Was diagnosed with water in my lung. And first suspect was tb. Help doc. Was given panado for pain. Nt helping much. Gt anti nausea pill. Bt cnt eat much. Taste of bile in my mouth every morning. Sometimes i throw up yellow bitter stuff. Thats before a sudden fever attack. Am i wininig? Or going nowhere slowly. Loosins wieght cause cnt eat. Helpp.

Reply to tonii

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement